Forum Style

Replies

  • I am 5+ mos post and have developed some itching and a bit of hair loss. My team tells me it's the Tacro. Nothing I can't live with, I just look at my fistula and think NO DIALYSIS IT"S OVER. Enjoy!

  • Yes it is from the meds, prograf.Causes your scalp and your feet to inch or tingle.
    It will stop when they lower your meds.
  • my nephro told it is due to toxins slowly being eliminated from our bodies. it is a good sign. meaning, our new kidneys are working.
    • You mean because it takes a little longer for toxins to be eliminated from our bodies because we only have 1 kidney instead of 2?

      • through the years, those toxins are in our body. it will take few days before it can be washed out through urine.. my face is the part where I itched the most after transplant, though the whole body is itchy as well. it will diminish and soon be gone. just bear with it. it simply means our new kidney is working as it can now flush out the toxins.
        • My knee, legs, arms, or scalp itches a little from time to time.

          All completely normal then?

          I don't think it's the tacrolimus (I take the 24H Prograf-Astagraf) because I've been taking that over a year & never really noticed any itching.
This reply was deleted.

Facebook & instagram

Transplant News

   

                      Transplant News

Twitter

COTA

Purolator Air Filters

Looking for My Kidney Hero

My dear Friend Susy - a double lung transplant survivor is in need for a Kidney Angel (O positive blood type).  If you can be Susy's Hero- contact her at susygar@aol.com Thank You So Much!

Lung Transplant Foundation

Contact Us